Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Have you ever taken predisone?

What side effects did you experience?

 
lovinangels

Asked by lovinangels at 8:26 PM on Sep. 12, 2010 in Health

Level 39 (112,638 Credits)
This question is closed.
Answers (9)
  • I just have to pee more (am on it right now). My oldest son was on it awhile back and I can't remember any that he had.
    purpleducky

    Answer by purpleducky at 8:46 PM on Sep. 12, 2010

  • my son did for a chemo therapy drug one of the side effects is pumpkin face and another hunger.
    pinkdragon36

    Answer by pinkdragon36 at 8:31 PM on Sep. 12, 2010

  • pumpkin face, hungry, thirsty, edgy, acne
    surfcitymom

    Answer by surfcitymom at 8:46 PM on Sep. 12, 2010

  • Excessive weight gain for me. I gained 85lbs in the four months I was on it and the second I stopped I stopped gaining the weight.
    Congenial

    Answer by Congenial at 8:48 PM on Sep. 12, 2010

  • My son has had to be on it multiple times. The side effects for him were puffy chipmunk cheeks and hyperactivity.
    hsmominky

    Answer by hsmominky at 8:48 PM on Sep. 12, 2010

  • I have only ever had a shot of pred injected into my ankle. I did not have any side effects though
    KyliesMom5

    Answer by KyliesMom5 at 9:33 PM on Sep. 12, 2010

  • My 5yo & I have both been on it a few times in the last 18 months. For her, I really didn't notice any side effects. For me, being a little hungrier, maybe a little crankier (but I was also pms-ing every time I was on it) - and speaking of pms-ing on it, my cramps were practically nothing!
    4time-mom

    Answer by 4time-mom at 9:39 PM on Sep. 12, 2010

  • I was on it going through colon cancer. I was on 80 mg and xtremely irritable ,irrational, weight gain also,cause always snacking on this stuff. Very hyper. lots of energy.
    harris4

    Answer by harris4 at 10:15 PM on Sep. 12, 2010

  • i took it for a week for poison oak but the only side effect i had was a little lightheadness but it was b/c i forgot to eat with it
    josiesmommy00

    Answer by josiesmommy00 at 10:38 PM on Sep. 12, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN